Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sexual Dysfunction from Lexapro is absolutely Hell

Posted by shadows721 on April 16, 2004, at 1:43:15

In reply to Re: Sexual Dysfunction and Lexapro? Need Feedback shadows721, posted by corgisinga on April 15, 2004, at 1:36:21

Yep, I tried Wellbutrin and I didn't get any results except itching all over. I had to stop from the allergic reaction. PLUS, the darn stuff made me shake like a junkie. I have even tried Viagra and I thought at 1st it would help, but nope again. I haven't had a normal orgasm, since I started Lexapro. That was 5 months ago. I was a Hell cat, before lexapro. I was arguing about anything and everything. I couldn't stand traffic or even the noise from the tv set. That's the only reason why I am still on this stuff. Prozac didn't affect my orgasms like this med. Buspar has done nothing for the Lexapro side effect either. I heard that Remeron may help. But, darn, I don't feel like buying a new wardrobe, because I will gain weight over night. Oh, I also tried trazodone. Again, this Lexapro won out. I can't have an orgasm for anything in the world. Sex is just a job now to me. I just say, "Well, let's just get it over." To put it point blank, my crotch is dead. It will not orgasm for anything. If I even start to feel turned on, I feel like my heart is going to stop. Wow, that's a real turn on. I just don't know what to do. This is the same effect as not being able to taste food. It's like what's the point of eating. This side effect is totally underestimated and is just awful.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shadows721 thread:109458
URL: http://www.dr-bob.org/babble/20040412/msgs/336801.html